# SDR CALA2014052700669

- Difficulty date: May 24, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 34,181 hours, 11,677 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185A1800
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB, UPPER SURFACE WHERE THE REAR SPAR MEETS THE TE PANEL, STAB STATION 330.6, BLIND FASTENER IS PULLING THRU THE FIBER GLASS SKIN & SKIN IS DEFORMED IN THAT AREA.  REPAIR COMPLETED IAW ECRA 5512-01014.
